MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LTD CO DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LTD CO DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) healthcare is the initial importer of the device which is a rollator.We have not retrieved the device for evaluation.End-user is requesting compensation for (b)(4) bills.End-user was sitting on the device.When she got up the handgrip reportedly slipped completely forward.She went forward with the grip and hit the floor.She injured her right side and ankle.The fire department assisted her and brought her to the er.She was diagnosed with a broken ankle and fibula, given a boot and directed to see a specialist.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LTD CO
liaoan village
wanshi town
fuyang district, 31140 6
CH  311406
MDR Report Key9207701
Report Number2438477-2019-00067
Device Sequence Number3146611
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
Report Date (Section F) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2019
Device Age3 YR
Date Report to Manufacturer10/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight88
Date Report Sent to FDA10/18/2019